# SDR DL757030067

- Difficulty date: January 16, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 55,392 hours, 29,098 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANTS REPORTED AN ODOR SIMILAR TO HOT PLASTIC IN THE REAR OF THE AFT CABIN THAT THE APPARENT CAUSE OF HEADACHES FOR SEVERAL PASSENGERS AND FLT ATTENDANTS.  AIRCRAFT WAS IN CRUISE.  ANTI ICE WAS NOT IN USE.  ODOR DID NOT INCREASE WHEN USING ANTI ICE IN DESCENT.  OPERATED AIR CONDITION SYSTEM FOR 30 MINS.  COULD NOT DUPLICATE ANY SMELL OR ODOR.
